# SDR IPXA2015032387336

- Difficulty date: March 4, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 28,626 hours, 15,190 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545786
- Condition: Punctured
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK FLOORBOARD 232XJF HAS PUNCTURE AND INSERT DAMAGE. 122-028. FABBED PANEL 232XJF PN 143N5457-56 FROM A402H-48X144, BAT 2664589 IAW SREO B757-5320-9692, APPENDIX B.1-2 2. RESTORE LOWER SURFACE IN STEP OUT AREA.  SCUFF SANDED AND PREP IT THE BONDING AREA TO IAW EO NO B757-5320-9692-H AND SRM 53-00-50-2R-1. FABRICATE 3 EA BATCH NR 2753728 IAW EO NR B757-5320-9692-H AND SRM 53-00-50-2R-1.
